MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH PROXIDIAGNOST N90; SYSTEM, X-RAY, STATIONARY
Model Number 706100
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: 2367893 the investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
During installation of the system, it was found that a couple of the rail connection blocks were mis-aligned in the ceiling unistrut.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The proxidiagnost system is a stationary nearby-controlled system supports general radiography and fluoroscopy imaging.The systems consists of several components that can be combined in various configurations to form x-ray systems.One component is the celling suspension to which the x-ray tube with the collimator is attached.To get the ceiling suspension connected to the ceiling, anchor rails must be mounted into the ceiling, these anchor rails can be of different types e.G.¿unistrut¿.During completion of installation it was discovered a misalignment of fixing blocks and unistrut anchor rails.Some of the fixing blocks are not properly seated in the ¿unistrut¿ anchor rails by a 3rd party.A capa investigation revealed that more than this system were affected.The problem on the affected systems was resolved by an field corrective action (fco70600113).As a preventive action the installation documention was improved.A finite element analysis (fea) carried out simulating wrong installation of unistrut & its fixation parts to evaluate the impact on system performance with the result that none of the fixing parts will fall down, the system will work as intended, no obstruction during intended use.No potential safety and/or performance issue will occur due to this issue.Risk estimation revealed no unacceptable risk.The issue is further monitored and trended.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.

Brand Name
PROXIDIAGNOST N90
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key16591773
Report Number3003768251-2023-00012
Device Sequence Number2907054
Product Code JAA
UDI-Device Identifier00884838085619
UDI-Public00884838085619
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K173433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number706100
Device Catalogue Number706100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0280-2024
Patient Sequence Number1
Patient SexUnknown